# SDR SIMA200115706

- Difficulty date: June 6, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BMI - FLT 4427 - CARGO DOOR WARNING LIGHT CAME ON INFLIGHT.  DROPPED TO 10,000.  RETURNED TO BASE.  ADJUSTED FORWARD AND AFT MICROSWITCHES ON CARGO DOOR IAW AMM 52-76-01-820-801-A.  OPS CHECK GOOD.  (M)
